# SDR UPS07M48817

- Difficulty date: December 5, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP EXTERNAL SKIN RT SIDE FROM Y=2084 TO Y=2164 AND S-34R TO S-35R FOUND CORROSION AT HORZ STAB FAIRING CUTOUT ATTACH HOLES AS MARKED.  CORROSION REMOVED & TREATED AS PER SRM 51-21-01 VOL II REV 38 MATL TH K 0.125 INCH, THK REMOVED 0.005 INCH FOUND WITHIN LIMIT AS PER SRM 53-00-01 FIG IA REV 38 VOL I.  REWORKED AREAS PAINTED AS PER SRM 51-21-01 VOL II REV 38.
